Wisconsin, 2009

Damaging Wind in Wisconsin, July 14, 2009

July 14, 2009 · NWS DLH · 1 event in 1 county or zone

A short wave trough and plenty of instability led to the development of an isolated severe thunderstorm across northwest Wisconsin.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DLH wrote it up.

A short wave trough and plenty of instability led to the development of an isolated severe thunderstorm across northwest Wisconsin.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before the first event at Jul 14, 7:54 PM CST, 54 minutes earlier.

Area forecast discussion, Jul 14, 7:54 PM CST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
854 PM CDT TUE JUL 14 2009

.UPDATE...QUITE AN EVENING ACROSS THE NORTHLAND...WITH FLOODING
IN OUR SOUTHWESTERN PORTION OF THE CWA. A RAINFALL SPOTTER BETWEEN
DEERWOOD AND AITKIN REPORTED 6 INCHES OF RAINFALL WITHIN A 3 HOUR
PERIOD. THERE WERE OTHER REPORTS OF 4+ INCHES AS WELL...IN AN AREA
FROM NEAR MOTLEY AND CASINO...NORTHEASTWARD TO NISSWA...BRAINERD...
IRONTON...AITKIN AND MCGREGOR. KDLH 88D RADAR INDICATED A LARGE
AREA OF 3 TO 5 INCHES IN THAT AREA AS WELL. THIS AREA HAS NOW
MOVED OFF TO THE EAST...AND STRONG STORMS COULD THREATEN PORTIONS
OF EC MN AND NW WI INTO THE NIGHT. ANOTHER AREA OF STRONG STORMS
WAS MOVING ACROSS NW MN...WITH STRONG UPPER LEVEL SHORTWAVE...AND
SHOULD IMPACT NORTH CENTRAL MINNESOTA AS IT MOVES EAST. ADDITIONAL
WARNINGS ARE STILL POSSIBLE THIS EVENING...MAINLY IN EC MN AND NW
WI. WILL HAVE TO WATCH FOR ADDITIONAL FLOODING AS WELL...AND HAVE
EXTENDED THE FLASH FLOOD WARNING IN THE ABOVE MENTIONED AREA UNTIL
LATE EVENING. OTHER FLOODING WILL BE POSSIBLE EC MN/NW WI DUE TO
SLOW MOVING EASTWARD PROGRESSION OF STORMS MOVING INTO THAT AREA.

UPDATED PUBLIC INFORMATION STATEMENT COMING SOON WITH SOME
RAINFALL AMOUNTS UP UNTIL THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 245 PM CDT TUE JUL 14 2009/

DISCUSSION...FIRST ROUND OF RAIN MOVING THROUGH THE FA ATTM WHICH
IS WAY OVER DUE. MOST OF THE AREA RUNNING PCPN DEFICITS OF 1.5
INCHES OR MORE. FIRST SUBSTANTIAL RAINFALL SINCE MID-LATE JUNE FOR
MOST LOCATIONS. DRY AIR IS FINALLY BEING OVERCOME BY
MOISTURE...WITH CKC TO GRAND PORTAGE BEING THE LAST TO FALL. PAIR
OF SFC LOW CENTERS PUSHING A FRONTAL BOUNDARY INTO THE EASTERN
DAKOTAS AT 18Z. BEST INSTABILITY/LOW LEVEL FORCING FOUND RIGHT
ALONG AND JUST AHEAD OF THE FRONT WHERE THUNDERSTORMS ARE RUMBLING
ALONG.

THE FRONT IS EXPECTED TO MOVE INTO THE WESTERN TIER OF THE FA BY 06Z
WEDNESDAY WITH SHOWERS AND THUNDERSTORMS PERSISTING. 12Z NAM HAS A
GOOD HANDLE ON THE DRY SLOT IN THE DAKOTAS ATTM AND HAVE FOLLOWED
ITS SOLUTION FOR DRY SLOT CROSSING THE FA. LIKELY POPS USED THIS
EVENING...THEN BRING THE DRY PUNCH INTO THE SW INTO CENTRAL PORTION
OF THE FA. BETTER INSTABILITY FOR THUNDERSTORMS FOUND IN THE
VICINITY OF THE SFC LOW TRACK ACROSS SOUTH CENTRAL CANADA...AND NEAR
THE FRONT MOVING THROUGH NW WI COUNTIES. NOT EXPECTING ANY SEVERE AS
THE AREA IS VERY STABLE WITH CLOUD SHIELD LIMITING INSOLATION.

FRONTAL BOUNDARY CROSSES NW WI WEDNESDAY MORNING WITH PCPN IN THIS
AREA ENDING. CAA BEGINS ON WEDNESDAY AS CUT OFF UPPER LOW MEANDERS
AROUND NW ONTARIO. WILL KEEP A MENTION OF A FEW SHOWERS OVER THE
NORTHERN TIER IN THE VICINITY OF THE UPPER LOW AND EMBEDDED PIECES
OF SHORT WAVE ENERGY ROTATING THROUGH.

A BREAK IN THE ACTION COMES WEDNESDAY NIGHT AS DRIER AIR IN THE LOW
LEVELS OVERCOMES ANY POSSIBILITY OF PCPN. MIGHT SEE A SPRINKLE BUT
NOT ENOUGH TO WARRANT A MENTION ATTM. NEXT BEST SHOT OF ACCUMULATING
RAIN COMES THURSDAY AFTERNOON AS ANOTHER ROBUST PIECE OF ENERGY
ROUNDS THE BASE OF THE UPPER LOW. HAVE UPPED POPS THURSDAY
AFTERNOON OVER THE NORTHERN HALF OF THE FA. VERY COLD AIR...H85
TEMPS TO +1C...WILL PRECLUDE THUNDER MENTION. UNSEASONABLY COOL
MAX TEMPS IN THE 50S AND 60S EXPECTED.

EXTENDED...SATURDAY THRU TUESDAY...
AFTER A VERY COOL END TO THE WEEK...TEMPERATURES BEGIN TO REBOUND IN
THE EXTENDED PERIOD AS LARGE UPPER RIDGE AXIS NUDGES OVERHEAD. COULD
SEE SOME LINGERING INSTABILITY SHOWERS SATURDAY AS UPPER COLD CORE
LOW SLOWLY EXITS TO SOUTH AND EAST. WEAK HIGH PRESSURE THEN BUILDS
IN FOR THE REMAINDER OF THE WEEKEND AND INTO EARLY NEXT WEEK. THE
BEST CHANCE FOR PRECIPITATION WILL NOT COME UNTIL MONDAY NIGHT INTO
TUESDAY AS PACIFIC NORTHWEST TROUGH ROUNDS UPPER CANADIAN LOW.
RETURN FLOW WILL DECREASE STABILITY MONDAY AFTERNOON...ALTHOUGH
DIFFERENCES REMAIN IN TIMING OF CONVECTION WITH WARM FRONTAL
BOUNDARY.

AVIATION...DETERIORATING CONDITIONS EXPECTED THIS LATE AFTERNOON
AND EVENING AS LOW PRESSURE SYSTEM AND UNSTABLE ATMOSPHERE MOVE
THROUGH THE REGION. SHOULD CONTINUE TO SEE MVFR CONDITIONS WITH
SWATH OF SHRA/TSRA MOVING THROUGH WEST TO EAST ALONG PRE-FRONTAL
TROUGH. WINDS SHOULD SWITCH MORE SOUTHERLY BEHIND THIS TROUGH. IFR
CIGS BEHIND THE TROUGH ARE EXPECTED TO LINGER BEFORE COLD FRONT
PUSHES THROUGH LATE TONIGHT AND WED MORNING FROM WEST TO EAST...WHEN
CONDITIONS SHOULD BEGIN TO IMPROVE TO MVFR AND WEST WINDS BECOME
GUSTY.

&&

POINT TEMPS/POPS...
DLH  56  71  51  61 /  70  10  10  30
INL  54  64  46  58 /  70  20  10  40
BRD  58  72  53  67 /  70  10  10  20
HYR  63  76  51  66 /  70  10  10  20
ASX  61  73  50  64 /  70  10  10  20

&&

.DLH WATCHES/WARNINGS/ADVISORIES...

MN...NONE.
WI...NONE.
LS...NONE.

DAP
Hazardous weather outlook, Jul 14, 7:17 PM CST, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
817 PM CDT TUE JUL 14 2009

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-151030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
817 PM CDT TUE JUL 14 2009

...SLIGHT RISK OF SEVERE THUNDERSTORMS FOR A PART OF NORTHEAST
MINNESOTA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT. A FEW OF THE STORMS MAY BE
SEVERE...SOUTH OF A LINE FROM BRAINERD...TO AITKIN...TO MOOSE
LAKE...TO SHELL LAKE. THE MAIN HAZARDS ARE LARGE HAIL AND DAMAGING
WINDS. VERY HEAVY RAINFALL WITH FLOODING IS ALSO POSSIBLE FROM
THE BRAINERD LAKES TO THE TWIN PORTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE ON MONDAY...MAINLY WEST OF A LINE FROM
AITKIN TO INTERNATIONAL FALLS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LSZ121-140>148-151030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
817 PM CDT TUE JUL 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT. A FEW OF THE STORMS MAY BRING
DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DAP

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Jul 14, 7:30 PM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
830 PM CDT TUE JUL 14 2009

MNZ012-019-020-037-038-WIZ001-002-150200-
BAYFIELD-CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-DOUGLAS-NORTHERN
COOK/NORTHERN LAKE-PINE-SOUTHERN LAKE/NORTH SHORE-
830 PM CDT TUE JUL 14 2009

...THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL AFFECTING THE TWIN
PORTS AREA AND ADJACENT SECTIONS OF THE NORTH SHORE...

AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE CLUSTER OF STRONG THUNDERSTORMS LOCATED FROM MOOSE LAKE... TO
CLOQUET... DULUTH AND TWO HARBORS...MOVING NORTHEAST AT 35 MPH.

THESE STORMS WILL PRODUCE VERY HEAVY RAINFALL AMOUNTS UP TO 2 INCHES
PER HOUR THROUGH AT LEAST 9 PM... ALONG WITH HALF INCH DIAMETER
HAIL...WIND GUSTS UP TO 30 MPH...AND FREQUENT CLOUD TO GROUND
LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
  SAGINAW...            FOND DU LAC...        CULVER...
  BURNETT...            GRAND LAKE...         ADOLPH...
  TWIG...               PROCTOR...            MUNGER...
  INDEPENDENCE...       GARY NEW DULUTH...    NEW DULUTH...
  OLIVER...             WEST DULUTH...        HERMANTOWN...

THE HEAVY RAINFALL WILL RESULT IN LOCAL FLOODING OF POORLY DRAINED
AND LOW LYING AREAS...AND HIGHWAY UNDERPASSES.  FLOODING MAY ALSO
OCCUR IN THE LAKESIDE AREAS OF DULUTH WHERE DRAINAGE FROM THE TOP OF
THE HILL MAY RESULT IN WATER BACKING UP IN STORM SEWERS.

MOTORISTS ARE URGED TO SLOW DOWN... AND NOT DRIVE INTO AREAS WHERE
WATER COVERS THE ROADWAY.  ALSO... PEOPLE SHOULD STAY AWAY FROM
CREEK CHANNELS AND WATER FALLS ALONG THE NORTH SHORE...WHERE A RAPID
INCREASE IN FLOW MAY OCCUR IN ONLY 5 TO 10 MINUTES.

LAT...LON 4638 9303 4673 9305 4737 9163 4714 9143
      4691 9180 4678 9208 4675 9208 4671 9203
      4669 9192 4677 9149 4683 9130 4634 9153

 MILLER
Local storm report, Jul 14, 7:48 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DULUTH MN
848 PM CDT TUE JUL 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HEAVY RAIN       5 SW GRAND RAPIDS       47.18N 93.60W
07/14/2009  M2.75 INCH       ITASCA             MN   TRAINED SPOTTER

            2.75 INCHES IN 2 HOURS.

0543 PM     HEAVY RAIN       2 N MOTLEY              46.36N 94.64W
07/14/2009  M3.25 INCH       CASS               MN   TRAINED SPOTTER

            3.25 INCHES OF RAIN IN 2.5 HOURS

0545 PM     HEAVY RAIN       NISSWA                  46.50N 94.30W
07/14/2009  M4.00 INCH       CROW WING          MN   TRAINED SPOTTER

            4 INCHES OF RAIN IN 2 HOURS.

0615 PM     HAIL             BRAINERD                46.35N 94.19W
07/14/2009  M0.75 INCH       CROW WING          MN   TRAINED SPOTTER

            HEAVY RAIN PRIOR TO HAIL CAUSING STREET FLOODING.

0715 PM     HEAVY RAIN       5 NE DEERWOOD           46.52N 93.82W
07/14/2009  M6.00 INCH       CROW WING          MN   TRAINED SPOTTER

            6 INCHES OF RAIN IN 3 HOURS.

0715 PM     FLASH FLOOD      AITKIN                  46.53N 93.71W
07/14/2009                   AITKIN             MN   TRAINED SPOTTER

            STREETS INUNDATED WITH STANDING WATER. LOW LYING AREAS
            FILLING AND ONE CITY BLOCK AFFECTED BY WATER IN... OR
            APPROACHING BUILDINGS.

0815 PM     FLASH FLOOD      AITKIN                  46.53N 93.71W
07/14/2009                   AITKIN             MN   LAW ENFORCEMENT

            RAIL ROAD TRACK WASHED OUT BY THE RIPPLE RIVER IN AITKIN.

&&

SG
Special weather statement, Jul 14, 7:53 PM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
853 PM CDT TUE JUL 14 2009

MNZ010-018-150215-
KOOCHICHING-NORTH ITASCA-
853 PM CDT TUE JUL 14 2009

...STRONG THUNDERSTORMS MOVING TOWARD NORTH CENTRAL MINNESOTA...

AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST
OF BAUDETTE...TO JUST NORTH OF BAGLEY.  ANOTHER STRONG STORM WAS
LOCATED JUST SOUTHEAST OF WASKISH.  ALL STORMS WERE MOVING EAST AT
AROUND 30 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING NEARLY CONTINUOUS CLOUD TO
GROUND LIGHTNING...PEA SIZE HAIL...WIND GUSTS UP TO 30 MPH...AND
HEAVY DOWNPOURS...

STORMS WILL AFFECT THE WESTERN HALF OF KOOCHICHING COUNTY AND
NORTHWEST ITASCA COUNTY THROUGH AT LEAST 930 PM.

LAT...LON 4871 9427 4870 9424 4867 9424 4864 9385
      4861 9381 4852 9379 4853 9364 4761 9377
      4761 9443 4856 9445 4871 9444 4873 9442

 MILLER
Special weather statement, Jul 14, 8:06 PM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
906 PM CDT TUE JUL 14 2009

MNZ037-038-WIZ001>003-006>008-150230-
ASHLAND-BAYFIELD-BURNETT-CARLTON/SOUTH ST.
LOUIS-DOUGLAS-PINE-SAWYER-WASHBURN-
906 PM CDT TUE JUL 14 2009

...STRONG THUNDERSTORMS TO AFFECT NORTHWEST WISCONSIN THROUGH AT
LEAST 10 PM...

AT 902 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MAPLE... TO
DAIRYLAND... TO PINE CITY...MOVING EAST AT 40 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND VERY
HEAVY DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  CLOVERTON...          RANDALL...            PORT WING...
  MOOSE JUNCTION...     OULU...               WAINO...
  BLUEBERRY...          BENNETT...            MARKVILLE...
  LAKE NEBAGAMON...     HERBSTER...           GRANTSBURG...
  DAIRYLAND...          COZY CORNER...        BRANSTAD...

LOCALLY UP TO 2 INCHES OF RAIN IS POSSIBLE WITH THIS LINE OF STORMS.

LAT...LON 4572 9287 4579 9315 4596 9314 4643 9258
      4669 9195 4698 9064 4691 9075 4693 9065
      4685 9071 4685 9065 4678 9066 4674 9077
      4666 9067 4567 9074 4567 9217 4572 9217
      4572 9251 4566 9253 4566 9286

 MILLER
Special weather statement, Jul 14, 8:23 PM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
923 PM CDT TUE JUL 14 2009

MNZ010-150245-
KOOCHICHING-
923 PM CDT TUE JUL 14 2009

...STRONG THUNDERSTORMS TO AFFECT KOOCHICHING COUNTY THROUGH AT
LEAST 10 PM...

AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST
OF BIRCHDALE TO 18 MILES NORTHWEST OF MIZPAH...MOVING EAST AT 40 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  MIZPAH...             GEMMELL...            BIRCHDALE...
  MANITOU...

STORMS WILL ALSO AFFECT HIGHWAY 71 BETWEEN BLACKDUCK AND LITTLEFORK.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 4871 9427 4870 9424 4867 9424 4864 9385
      4861 9381 4852 9379 4853 9354 4794 9362
      4785 9443 4871 9444 4873 9442

 MILLER
Local storm report, Jul 14, 8:24 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
924 PM CDT TUE JUL 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     HEAVY RAIN       5 N PILLAGER            46.40N 94.48W
07/14/2009  M6.30 INCH       CASS               MN   TRAINED SPOTTER

0515 PM     HAIL             1 E MERRIFIELD          46.47N 94.15W
07/14/2009  M1.75 INCH       CROW WING          MN   TRAINED SPOTTER

0515 PM     HEAVY RAIN       1 E MERRIFIELD          46.47N 94.15W
07/14/2009  M5.00 INCH       CROW WING          MN   TRAINED SPOTTER

&&

SGOHDE

The radar

The Duluth radar (KDLH), 99 km away, was scanning. The volume nearest the first event began at 02:46 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Burnett

When
July 14, 8:48 PM CST
Where
Burnett County, 4 mi SW of Danbury
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
45.959, -92.429

Several large trees were blown down.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2009Every state in 2009This day in weather historyWarnings in Wisconsin, July 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 189241.